Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 52, NWS Nashville, TN

March 27, 2021Humphreys County, Tennessee

NWS Nashville, TN issued this river flood advisory at Mar 27, 2021, 11:37 PM CDT for Humphreys County, Tennessee. It took effect at Mar 28, 2021, 2:00 PM CDT. It was in force for 62 hr.

The area

The outline as issued.

The facts

Issued
Mar 27, 2021, 11:37 PM CDT (04:37 UTC)
In effect from
Mar 28, 2021, 2:00 PM CDT
Expired
Mar 31, 2021, 4:00 AM CDT
In force
62 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Humphreys County, TN

The radar

The Ft Campbell radar (KHPX), 100 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Duck River near Hurricane Mills (HMLT1). The gauge peaked at 27.62 ft at Mar 28, 2021, 11:00 PM CDT.

actionminormoderatemajor1015202503/2803/2903/3003/3104/01
Action stage
16 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03603000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

844 
WGUS84 KOHX 280437
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1137 PM CDT Sat Mar 27 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Duck River Near Hurricane Mills affecting Humphreys County.

  Duck River At Columbia affecting Maury County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TNC085-281645-
/O.NEW.KOHX.FL.Y.0052.210328T1900Z-210331T0900Z/
/HMLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1137 PM CDT Sat Mar 27 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Duck River Near Hurricane Mills.
* From Sunday afternoon to late Tuesday night.
* At 11:00 PM CDT Saturday the stage was 16.7 feet and rising.
* Action stage is 16.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow evening to a crest of 22.0 feet Tuesday morning. It will 
  then fall below flood stage early Thursday morning.
* Impact...At 22.0 feet, Portions of Tumbling Creek Road east of 
  Highway 13 are flooded to a depth of 2 feet and may be impassable.


&&

LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776

$$

TNC119-281645-
/O.NEW.KOHX.FL.Y.0053.210330T0600Z-210330T1200Z/
/COLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1137 PM CDT Sat Mar 27 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Duck River At Columbia.
* From late Monday night to Tuesday morning.
* At 11:00 PM CDT Saturday the stage was 31.6 feet and rising.
* Action stage is 28.0 feet.
* Flood stage is 32.0 feet.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning to a crest of 36.5 feet Monday evening. It will 
  then fall below flood stage Tuesday evening.
* Impact...At 36.0 feet, Flood waters will reach Riverside Drive.


&&

LAT...LON 3565 8732 3577 8721 3563 8682 3552 8689

$$

LaRosa
1 follow-up statement
592 
WGUS84 KOHX 280854
FLSOHX

Flood Advisory
National Weather Service Nashville TN
354 AM CDT Sun Mar 28 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Duck River Near Hurricane Mills affecting Humphreys County.

...The Flood Advisory is replaced with a River Flood Warning for the 
following rivers in Tennessee...

  Duck River Near Hurricane Mills affecting Humphreys County.

TNC085-281000-
/O.CAN.KOHX.FL.Y.0052.210328T1900Z-210328T0854Z/
/HMLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
354 AM CDT Sun Mar 28 2021

...The Flood Advisory for the Duck River Near Hurricane Mills has 
been replaced...

The Flood Advisory is replaced by a river flood warning for
  the Duck River Near Hurricane Mills.
* At 3:00 AM CDT Sunday the stage was 21.7 feet and rising.
* Flood stage is 20.0 feet.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 3:00 AM CDT Sunday was 21.7 feet.
* Forecast...The river is expected to rise to a crest of 23.5 feet 
  Tuesday morning. It will then fall below flood stage late Thursday 
  evening.


&&

LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776

$$

TNC085-281000-
/O.CAN.KOHX.FL.Y.0043.210328T1900Z-210328T0854Z/
354 AM CDT Sun Mar 28 2021

...The Flood Advisory for the Duck River Near Hurricane Mills has 
been cancelled...

The Flood Advisory is cancelled for
  the Duck River Near Hurricane Mills.
* At 3:00 AM CDT Sunday the stage was 21.7 feet and rising.
* Flood stage is 20.0 feet.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 3:00 AM CDT Sunday was 21.7 feet.
* Forecast...The river is expected to rise to a crest of 23.5 feet 
  Tuesday morning. It will then fall below flood stage late Thursday 
  evening.


&&

LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776

$$

LaRosa

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 27, 9:28 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 27, 9:28 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
928 PM CDT Sat Mar 27 2021

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

Updated suite of forecast products to mention tornado watch 64 for
Perry and Wayne Counties until 4 AM CDT Sunday. Tornado watch
59 expired for other selected counties across southern Middle
Tennessee as of 9 PM CDT. Tweaked hourly temperature, dewpoint,
and wind speed/ direction grids and blended them with associated
forecasted late evening through overnight hours.

&&

.AVIATION...
00Z TAF DISCUSSION.

CKV/BNA/MQY/CSV...Several admendments probable through 28/24Z,
mainly up to 28/16Z when shwrs and tstms are expected to finally
move east of mid state region. Best potential for heavy rainfall
impacts MQY and CSV, lightest amounts CSV. Initial sfc E/SE winds
will veer to NW by 28/18Z. Continuance of strong surface pressure
gradient influences will allow gusts to around 20kts at times.
Mainly VFR, MVFR during rainfall events, vsbys expected. Ceilings
will fluctuate between VFR/MVFR thresholds. LLWS expected to be
pronounced enough CSV around 28/05Z to support 40kt wind shear
at top of 2 KFT Layer.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......JB Wright
AVIATION........JB Wright
Hazardous weather outlook, Mar 27, 12:29 PM CDT, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
1229 PM CDT Sat Mar 27 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-281730-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
1229 PM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms will be possible across all of Middle
Tennessee this afternoon into tonight. Damaging winds, large hail,
and isolated tornadoes will all be possible. Additional rounds of
heavy rainfall expected through tonight and overnight. Additional
rainfall amounts of 1 to 4 inches, with locally higher amounts of 5
to 6 inches, expected on already saturated ground conditions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

River impacts from rainfall today and early Sunday morning will be
possible. Some local rivers are expected to reach up to moderate
flood stage by early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

09

In the hours before

Special weather statement, Mar 27, 11:13 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Nashville TN
1113 PM CDT Sat Mar 27 2021

TNZ008-027>030-062-280445-
Rutherford TN-Davidson TN-Wilson TN-Trousdale TN-Sumner TN-Smith TN-
1113 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SMITH...SOUTHEASTERN
DAVIDSON...NORTHWESTERN RUTHERFORD...SOUTHEASTERN SUMNER...WILSON AND
WESTERN TROUSDALE COUNTIES UNTIL 1145 PM CDT...

At 1112 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rural Hill, or 12 miles southwest of Lebanon, moving northeast at 55
mph.

Pea size hail will be possible with this storm.

Locations impacted include...
Gallatin, Lebanon, Hartsville, Hendersonville, Smyrna, La Vergne,
Mount Juliet, Lakewood, Hermitage, Rural Hill, Antioch, Belinda City,
Berry Hill, Green Hill, Tuckers Crossroads, Bledsoe Creek State Park,
Dickerson Chapel Recreation Area, Percy Priest Lake and Gladeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3618 8601 3595 8662 3597 8662 3597 8665
      3600 8669 3615 8680 3647 8622
TIME...MOT...LOC 0412Z 241DEG 49KT 3613 8654

10
Local storm report, Mar 27, 11:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1130 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
03/27/2021                   DAVIDSON           TN   LAW ENFORCEMENT

            1ST FLOOR OF HOTEL FLOODED AT 95 WALLACE ROAD NEAR I-24
            AT HARDING PLACE

&&

EVENT NUMBER OHX2100368

SHAMBURGER
Local storm report, Mar 27, 11:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1131 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     FLASH FLOOD      BRENTWOOD               36.00N  86.79W
03/27/2021                   WILLIAMSON         TN   EMERGENCY MNGR

            WATER RESCUES BEING CONDUCTED ON GRANNY WHITE PIKE IN
            NORTH BRENTWOOD

&&

EVENT NUMBER OHX2100369

SHAMBURGER
Local storm report, Mar 27, 11:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1135 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
03/27/2021                   DAVIDSON           TN   FIRE DEPT/RESCUE

            NUMEROUS WATER RESCUES BEING CONDUCTED IN SOUTH
            NASHVILLE IN OAK HILL AREA AND EDMONDSON PIKE AREA

&&

EVENT NUMBER OHX2100370

SHAMBURGER
Local storm report, Mar 27, 11:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1137 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     FLASH FLOOD      FRANKLIN                35.93N  86.84W
03/27/2021                   WILLIAMSON         TN   EMERGENCY MNGR

            NUMEROUS WATER RESCUES UNDERWAY IN WILLIAMSON COUNTY

&&

EVENT NUMBER OHX2100371

SHAMBURGER
Special weather statement, Mar 27, 11:37 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
1137 PM CDT Sat Mar 27 2021

TNZ008-027-028-059-280500-
Williamson TN-Davidson TN-Wilson TN-Sumner TN-
1137 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON...SOUTH CENTRAL
SUMNER...NORTH CENTRAL WILLIAMSON AND WEST CENTRAL WILSON COUNTIES
UNTIL MIDNIGHT CDT...

At 1136 PM CDT, Doppler radar was tracking a strong thunderstorm over
Forest Hills, or 8 miles north of Franklin, moving northeast at 55
mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Franklin, Lebanon, Nashville, Hendersonville, Brentwood, La Vergne,
Mount Juliet, Forest Hills, Oak Hill, Belle Meade, Lakewood,
Hermitage, Rural Hill, Bellevue, Antioch, Belinda City, Old Hickory,
Berry Hill, Green Hill and Percy Priest Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3623 8641 3612 8639 3608 8649 3610 8652
      3607 8652 3607 8653 3609 8655 3606 8655
      3607 8656 3606 8656 3594 8690 3606 8697
      3632 8655
TIME...MOT...LOC 0436Z 241DEG 49KT 3604 8686

10

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:05 PM CDTSpecial Weather StatementOHXMaury40 min
Mar 27, 7:13 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury32 min
Mar 27, 7:32 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren43 min
Mar 27, 7:35 PM CDTFlash Flood WarningOHXBedford, Cannon, Rutherford, Williamson3 hr
Mar 27, 7:35 PM CDTSpecial Weather StatementOHXDeKalb40 min
Mar 27, 7:39 PM CDTSpecial Weather StatementOHXDavidson36 min
Mar 27, 8:04 PM CDTSpecial Weather StatementOHXDavidson26 min
Mar 27, 8:08 PM CDTSpecial Weather StatementOHXHickman37 min
Mar 27, 8:14 PM CDTSpecial Weather StatementOHXVan Buren, Warren, White31 min
Mar 27, 8:46 PM CDTSpecial Weather StatementOHXCumberland, White44 min
Mar 27, 8:49 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry41 min
Mar 27, 9:00 PM CDTSpecial Weather StatementOHXRutherford45 min
Mar 27, 9:02 PM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry14 hr
Mar 27, 9:13 PM CDTSpecial Weather StatementOHXDavidson47 min
Mar 27, 9:22 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Williamson14 hr
Mar 27, 9:27 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury33 min
Mar 27, 9:35 PM CDTFlash Flood WarningOHXMarshall, Maury, Rutherford, Williamson13 hr
Mar 27, 9:45 PM CDTSpecial Weather StatementOHXCumberland45 min
Mar 27, 9:49 PM CDTRiver Flood WarningOHXHickman6 days
Mar 27, 9:55 PM CDTSevere Thunderstorm WarningOHXCumberland, White20 min
Mar 27, 9:59 PM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson31 min
Mar 27, 10:05 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Robertson11 hr
Mar 27, 10:09 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Wilson11 hr
Mar 27, 10:17 PM CDTFlash Flood WarningOHXCannon, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more12 hr
Mar 27, 10:20 PM CDTFlash Flood WarningOHXDickson, Houston, Humphreys11 hr
Mar 27, 10:29 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson31 min
Mar 27, 10:37 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Rutherford, Warren, Williamson and 1 more11 hr
Mar 27, 10:45 PM CDTRiver Flood WarningOHXPerry65 hr
Mar 27, 10:52 PM CDTRiver Flood AdvisoryOHXDavidson13 days
Mar 27, 11:02 PM CDTSpecial Weather StatementOHXDickson, Hickman, Humphreys, Perry43 min
Mar 27, 11:08 PM CDTFlash Flood WarningOHXClay, Jackson, Macon, Putnam, Smith, Sumner and 2 more11 hr
Mar 27, 11:13 PM CDTSpecial Weather StatementOHXWilson32 min
Mar 27, 11:37 PM CDTRiver Flood AdvisoryOHXMaury3 hr
Mar 27, 11:37 PM CDTSpecial Weather StatementOHXDavidson23 min
Mar 27, 11:40 PM CDTSpecial Weather StatementOHXSmith, Wilson35 min
Mar 27, 11:44 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson31 min
Mar 27, 11:57 PM CDTFlash Flood WarningOHXClay, Fentress, Overton, Pickett, Putnam11 hr
Mar 28, 12:04 AM CDTFlash Flood WarningOHXDavidson, Robertson, Sumner, Trousdale, Wilson6 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson11 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson6 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson15 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson15 hr
Mar 28, 12:15 AM CDTSpecial Weather StatementOHXWilson30 min
Mar 28, 12:17 AM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Perry, Wayne43 min
Mar 28, 12:41 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXDavidson, Williamson, Wilson4 hr
Mar 28, 12:54 AM CDTSevere Thunderstorm WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more36 min
Mar 28, 1:02 AM CDTRiver Flood WarningOHXHickman18 hr
Mar 28, 1:13 AM CDTSpecial Weather StatementOHXSmith32 min
Mar 28, 1:25 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Lawrence, Marshall and 3 more35 min
Mar 28, 1:34 AM CDTSpecial Weather StatementOHXFentress, Overton, Putnam41 min
Mar 28, 1:44 AM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson31 min
Mar 28, 1:54 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Lawrence, Marshall36 min
Mar 28, 2:07 AM CDTRiver Flood WarningOHXMaury69 hr
Mar 28, 2:09 AM CDTSpecial Weather StatementOHXDeKalb, Putnam51 min
Mar 28, 2:36 AM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Wayne6 hr
Mar 28, 2:57 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Van Buren, Warren63 min
Mar 28, 2:58 AM CDTSpecial Weather StatementOHXCumberland, Fentress, White77 min
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson18 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:30 AM CDTRiver Flood WarningOHXDavidson63 hr
Mar 28, 3:30 AM CDTRiver Flood WarningOHXDavidson63 hr
Mar 28, 3:54 AM CDTRiver Flood WarningOHXHumphreys6 days
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXMarshall38 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXBedford, Marshall26 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXPerry, Wayne30 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXGiles43 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXLawrence23 hr
Mar 28, 5:52 AM CDTAreal Flood AdvisoryOHXDavidson, Robertson, Sumner, Trousdale, Wilson3 hr
Mar 28, 6:03 AM CDTRiver Flood AdvisoryOHXCheatham72 hr
Mar 28, 7:28 AM CDTRiver Flood WarningOHXWilliamson28 hr
Mar 28, 8:56 AM CDTRiver Flood WarningOHXHickman3 days
Mar 28, 10:39 AM CDTAreal Flood AdvisoryOHXCannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 6 more3 hr
Mar 28, 11:54 AM CDTRiver Flood WarningOHXSumner, Trousdale, Wilson43 hr
Mar 28, 12:30 PM CDTRiver Flood AdvisoryOHXSmith23 hr
Mar 28, 12:35 PM CDTRiver Flood AdvisoryOHXBedford12 hr

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.